Per citar aquest document: https://ddd.uab.cat/record/150512
Scopus: 0 cites, Web of Science: 0 cites,
On the periodic orbits of perturbed Hooke Hamiltonian systems with three degrees of freedom
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mello, Luis Fernando (Universidade Federal de Itajubá(Brazil). Instituto de Ciências Exatas)

Data: 2012
Resum: We study periodic orbits of Hamiltonian differential systems with three degrees of freedom using the averaging theory. We have chosen the classical integrable Hamiltonian system with the Hooke potential and we study periodic orbits which bifurcate from the periodic orbits of the integrable system perturbed with a non–autonomous potential.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is partially supported by CNPq grant 304926/2009–4 and by FAPEMIG grant PPM–00204–11. The authors are also supported by the joint project CAPES–MECD grant PHB–2009–0025–PC.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Hamiltonian system ; Hooke potential ; Periodic orbit ; Averaging theory
Publicat a: Journal of Geometry and Physics, Vol. 62 (2012) , p. 1054-1063, ISSN 0393-0440

DOI: 10.1016/j.geomphys.2011.12.017


Preprint
18 p, 353.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir